# SDR AWXA9800145

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT SECTION OF EMERGENCY EXIT LIGHTS INOP ON SEATS AND DOORS.  REMOVED AND REPLACED FUSE ON POWER SUPPLY AND REPAIRED CONNECTOR AT L-4 DOOR, OPS CHECK NORMAL.
